Share Email Print

Journal of Biomedical Optics • Open Access

Linear reconstruction of absorption perturbations in coherent ultrasound-modulated optical tomography
Author(s): Samuel Powell; Terence S. Leung

Paper Abstract

Discrete form sensitivity functions are derived for a number of measurement types employed in autocorrelation-based ultrasound-modulated optical tomography. The Jacobian for a particular problem is constructed from the set of such sensitivity functions arising from a raster scan of a focused ultrasound field through a turbid medium. A linear reconstruction of an absorption perturbation is performed in a simulated difference data experiment, and the performance of the measurement types is compared under different degrees of added noise.

Paper Details

Date Published: 31 December 2013
PDF: 9 pages
J. Biomed. Opt. 18(12) 126020 doi: 10.1117/1.JBO.18.12.126020
Published in: Journal of Biomedical Optics Volume 18, Issue 12
Show Author Affiliations
Samuel Powell, Univ. College London (United Kingdom)
Terence S. Leung, Univ. College London (United Kingdom)

© SPIE. Terms of Use
Back to Top